I am wondering if any one has had a reaction on their hands to wearing nitrile gloves?
I started wearing blue nitrile gloves slightly over a week ago and am seeing whitish blisters break out that are prominent after taking the gloves off, but look more like hives later in the day. I used neosporin yesterday and triple antibiotic cream today hoping it would take care of the problem. I have used latex & non-latex before without any problem.
My daughter is anaphylactic to latex, so we're familiar with those gloves. Could it be the dye that was used in the blue batch? We've used the purple ones with no problem. I wouldn't take any chances with them at all ... just double checking that you weren't near any latex powder at all in the area where you put on the gloves each time .. just in case something was topical on your hand and then the gloves pressed it closer to the skin and made contact.
I had the same issue this past weekend! I have NO latex allergy that I know of. I went to Home Depot and got new gardening gloves to de-weed my yard. I wore them for about 1 hour and everything was fine. I was sitting around and about 1 hour after I took them off I noticed my hands were burning/irritated...not itchy. I looked down and my hands were BRIGHT red all over. The "contact points" like my knuckles, thumb (where I was holding the shovel) were definitely the worse part. I immediately went and got the packaging my gloves came in and it said 100% Nylon with Nitrile Coating. So, I guess I am allergic to nitrile because I have no known latex or nylon allergy. I put NOTHING on my hands because they didnt itch...they burned and were blistery/rashy, just rinsed with cool water. The next day my hands were swollen but not near as red. It went away after day 2 and I am taking those stupid gardening gloves back. I am glad I know what caused it, and now what to stay away from...NITRILE! Cannot imagine what would have happened if I had worn them longer!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.